Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Cough and chest congestion in infant. Prescribed amoxicillin and benadryl, pedialyte. Dark green stools. Advise?

My 3 month 1/2 old baby is sick she has a horrible cough and is congested. I took her to an urgent care yesterday they prescribed her amoxicillin and benadryl . she took it fine last night but this morning threw it up. I called my nurse advice line the told me it was okay to give her some pedialyte . but now she s pooping grey kind of dark green. any idea what this can be? what should i do about medication..?
Asked On : Sun, 1 Jul 2012
Answers:  1 Views:  418
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Feb 2013
Thank you for your query on Healthcare Magic.
Your child developed diarrhea due to the infection (parenteral diarrhea) or due to the antibiotic associated diarrhea.
Nothin to worry and continue the medication as advised by your doctor.
Diarrhea can be treated by giving probiotics like lactobacillus or saccharomyces orally.
Continue Pedialyte oral sips to prevent dehydration.
Consult your doctor for medication advise.
Hope I have answered your query.
Answered: Thu, 14 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor